# SDR CA951204010

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cline Cap
- Part number: LS5145
- Condition: Cracked
- Location: Fs 697-737
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BL61 LH AND RH STA 697-737 WL146 CLINE CAP FLOOR "Z" CRACKED REPLACED.
